# SDR SWIA202265997

- Difficulty date: April 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP HAS 2EA DENTS ON BOTTOM INBD SIDE      (C-CHECK RO 7/8/2022)    L/H I/B FLAP LOWER I/B SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01, FIG 57-52-01-995-801.C/W SKY CARD 51-900-1002-SKY
